# SDR AU980236

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- System (JASC): 2435 · Starter-Generator
- Part: Starter/Gen
- Part number: 23048016
- Condition: Failed
- Location: Rt Eng
- Stage of operation: CR
- Nature of condition: H, J
- Precautionary procedure: K

## Discrepancy

(AUS) RT STARTER/GENERATOR FAILED.
